# SDR CALA9801347

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Warped
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAIL CONE DURING FUNCTIONAL CHECK WAS EXCESSIVE.  THE TAIL CONE HUNG UP ON RIGHT SIDE LATCH PINS.  A SERVICEABLE TAIL CONE WAS INSTALLED AND ADJUSTED IAW MM 53-53-00.
